# SDR SWIA201333255

- Difficulty date: April 15, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 25,926 hours, 21,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TWO ROWS OF EMERGENCY EXIT FLOOR LIGHTING STRIPS DO NOT ILLUMINATE.  (FLT 6467)  RECONNECTED EMERGENCY FLOOR LIGHTING STRIPS.
